MathSciNet Relay Station
MathSciNet bibliographic data
MR350748 57D20 (57D65)
Morgan, John W.; Sullivan, Dennis P. The transversality characteristic class and linking cycles in surgery theory. Ann. of Math. (2) 99 (1974), 463–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement